# SDR VTZA97497

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/LGA - FLT 6301 - DURING TAKEOFF AT 2135 HRS ON 7-27-97, ABORTED TAKEOFF DUE TO POD DOOR WARNING LIGHT ILLUMINATED. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 40714, MEL 52-1.  MAINTENANCE CLOSED DMI 40714 ON 7-29-97 BY ADJUSTING AND LUBING MICROSWITCHES, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
